Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 4, Pages 715-720
http://dx.doi.org/10.1155/S0161171282000659

On the Hardy-Littlewood maximal theorem

Department of Mathematics, Tokyo Metropolitan University, Fukazawa, Setagaya, Tokyo 158, Japan

Received 5 May 1981

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shinji Yamashita, “On the Hardy-Littlewood maximal theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 715-720, 1982. https://doi.org/10.1155/S0161171282000659.